Alert archive / Massachusetts / Coastal Flood Statements in 2017
Coastal Flood Statement 14, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Jun 25, 2017, 3:38 PM EDT for 6 counties in Massachusetts. It took effect at Jun 25, 2017, 10:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2017, 3:38 PM EDT (19:38 UTC)
- In effect from
- Jun 25, 2017, 10:00 PM EDT
- Expired
- Jun 26, 2017, 5:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
020
WHUS41 KBOX 251938
CFWBOX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
338 PM EDT SUN JUN 25 2017
MAZ007-015-016-019-022-024-260600-
/O.NEW.KBOX.CF.S.0014.170626T0200Z-170626T0900Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
BARNSTABLE MA-NANTUCKET MA-
338 PM EDT SUN JUN 25 2017
...SPLASHOVER ON THE MOST VULNERABLE SHORELINE ROADS BETWEEN 11 PM AND 2 AM
TONIGHT...
* LOCATION...EAST COAST OF MASSACHUSETTS.
* TIDAL DEPARTURE...LESS THAN ONE-HALF FOOT.
* TIMING...AROUND THE TIME OF HIGH TIDE NEAR 1 AM.
* COASTAL FLOOD IMPACTS...VERY MINOR INUNDATION OF THE TYPICAL MOST VULNERABLE
SHORELINE ROADS.
&&
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
NEWBURYPORT
MLLW CATEGORIES - MINOR 11.0 FT, MODERATE 12.5 FT, MAJOR 14.0 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 3.0 FT, MAJOR 4.5 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/01 PM 9.0/ 9.5 -0.6/-0.1 0.1/ 0.6 1 NONE
26/01 AM 10.4/10.9 0.9/ 1.4 0.1/ 0.6 1 NONE
26/02 PM 9.0/ 9.5 -0.6/-0.1 0.1/ 0.6 1 NONE
27/02 AM 10.2/10.7 0.7/ 1.1 0.1/ 0.6 1 NONE
27/03 PM 8.9/ 9.4 -0.7/-0.2 0.1/ 0.6 1-2 NONE
28/03 AM 9.5/10.0 0.0/ 0.5 -0.2/ 0.2 1 NONE
GLOUCESTER HARBOR
MLLW CATEGORIES - MINOR 12.0 FT, MODERATE 14.5 FT, MAJOR 15.5 FT
MHHW CATEGORIES - MINOR 2.5 FT, MODERATE 5.0 FT, MAJOR 6.0 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/01 PM 10.2/10.7 0.7/ 1.1 0.1/ 0.6 1 NONE
26/01 AM 11.6/12.1 2.1/ 2.6 0.1/ 0.6 1 NONE
26/02 PM 10.2/10.7 0.7/ 1.1 0.1/ 0.6 1 NONE
27/02 AM 11.3/11.8 1.8/ 2.2 0.1/ 0.6 1-2 NONE
27/03 PM 10.1/10.6 0.6/ 1.1 0.1/ 0.6 2 NONE
28/03 AM 10.6/11.1 1.1/ 1.6 -0.2/ 0.2 2 NONE
BOSTON HARBOR
MLLW CATEGORIES - MINOR 12.5 FT, MODERATE 15.0 FT, MAJOR 16.0 FT
MHHW CATEGORIES - MINOR 2.4 FT, MODERATE 4.9 FT, MAJOR 5.9 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/01 PM 10.8/11.3 0.7/ 1.1 0.1/ 0.6 1 NONE
26/01 AM 12.2/12.7 2.1/ 2.6 0.1/ 0.6 1 MINOR
26/02 PM 10.7/11.2 0.6/ 1.1 0.1/ 0.6 1 NONE
27/02 AM 11.9/12.4 1.8/ 2.2 0.1/ 0.6 1 NONE
27/03 PM 10.6/11.1 0.5/ 1.0 0.1/ 0.6 1 NONE
28/03 AM 11.1/11.6 1.0/ 1.5 -0.2/ 0.2 1 NONE
REVERE
MLLW CATEGORIES - MINOR 12.5 FT, MODERATE 15.0 FT, MAJOR 16.5 FT
MHHW CATEGORIES - MINOR 2.6 FT, MODERATE 5.1 FT, MAJOR 6.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/01 PM 10.7/11.2 0.8/ 1.3 0.1/ 0.6 1 NONE
26/01 AM 12.0/12.5 2.1/ 2.6 0.1/ 0.6 1 NONE
26/02 PM 10.6/11.1 0.7/ 1.1 0.1/ 0.6 1 NONE
27/02 AM 11.7/12.2 1.8/ 2.2 0.1/ 0.6 1 NONE
27/03 PM 10.5/11.0 0.6/ 1.1 0.1/ 0.6 1 NONE
28/03 AM 10.9/11.4 1.0/ 1.5 -0.2/ 0.2 1 NONE
SCITUATE
MLLW CATEGORIES - MINOR 11.5 FT, MODERATE 14.0 FT, MAJOR 16.0 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 4.3 FT, MAJOR 6.3 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/01 PM 10.1/10.6 0.4/ 0.9 0.1/ 0.6 1 NONE
26/01 AM 11.6/12.1 1.9/ 2.3 0.1/ 0.6 1 MINOR
26/02 PM 10.1/10.6 0.4/ 0.9 0.1/ 0.6 1 NONE
27/02 AM 11.4/11.9 1.7/ 2.2 0.1/ 0.6 1 NONE
27/03 PM 10.1/10.6 0.4/ 0.9 0.1/ 0.6 1 NONE
28/03 AM 10.6/11.1 0.9/ 1.4 -0.2/ 0.2 1 NONE
SANDWICH / DENNIS
MLLW CATEGORIES - MINOR 13.0 FT, MODERATE 14.0 FT, MAJOR 15.5 FT
MHHW CATEGORIES - MINOR 2.7 FT, MODERATE 3.7 FT, MAJOR 5.2 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/01 PM 10.5/11.0 0.2/ 0.7 0.1/ 0.6 1 NONE
26/01 AM 12.0/12.5 1.7/ 2.2 0.1/ 0.6 1 NONE
26/02 PM 10.5/11.0 0.2/ 0.7 0.1/ 0.6 1 NONE
27/02 AM 11.7/12.2 1.4/ 1.9 0.1/ 0.6 1 NONE
27/03 PM 10.4/10.9 0.1/ 0.6 0.1/ 0.6 1 NONE
28/03 AM 10.9/11.4 0.6/ 1.1 -0.2/ 0.2 1 NONE
PROVINCETOWN HARBOR
MLLW CATEGORIES - MINOR 12.5 FT, MODERATE 13.5 FT, MAJOR 15.0 FT
MHHW CATEGORIES - MINOR 2.4 FT, MODERATE 3.4 FT, MAJOR 4.9 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/01 PM 11.0/11.5 0.9/ 1.4 0.1/ 0.6 1 NONE
26/01 AM 12.4/12.9 2.2/ 2.7 0.1/ 0.6 1 NONE
26/02 PM 11.0/11.5 0.9/ 1.4 0.1/ 0.6 1 NONE
27/02 AM 12.1/12.6 2.0/ 2.5 0.1/ 0.6 1 NONE
27/03 PM 10.9/11.4 0.8/ 1.3 0.1/ 0.6 1-2 NONE
28/03 AM 11.4/11.9 1.3/ 1.8 -0.2/ 0.2 1-2 NONE
CHATHAM - EAST COAST
MLLW CATEGORIES - MINOR 9.5 FT, MODERATE 12.0 FT, MAJOR 13.0 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 4.3 FT, MAJOR 5.3 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/02 PM 5.7/ 6.2 -2.0/-1.5 0.1/ 0.6 1-2 NONE
26/02 AM 7.0/ 7.5 -0.8/-0.2 0.1/ 0.6 2 NONE
26/03 PM 5.7/ 6.2 -2.0/-1.5 0.1/ 0.6 1-2 NONE
27/03 AM 6.9/ 7.4 -0.9/-0.4 0.1/ 0.6 2 NONE
27/04 PM 5.7/ 6.2 -2.0/-1.5 0.1/ 0.6 2-3 NONE
28/04 AM 6.2/ 6.8 -1.5/-1.0 -0.2/ 0.2 2 NONE
CHATHAM - SOUTH COAST
MLLW CATEGORIES - MINOR 9.0 FT, MODERATE 10.5 FT, MAJOR 11.5 FT
MHHW CATEGORIES - MINOR 4.5 FT, MODERATE 6.0 FT, MAJOR 7.0 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/02 PM 3.9/ 4.4 -0.7/-0.2 0.1/ 0.6 1 NONE
26/02 AM 4.9/ 5.4 0.4/ 0.9 0.1/ 0.6 1 NONE
26/03 PM 3.9/ 4.4 -0.7/-0.2 0.1/ 0.6 1-2 NONE
27/03 AM 4.7/ 5.2 0.2/ 0.8 0.1/ 0.6 1 NONE
27/04 PM 4.0/ 4.5 -0.6/-0.1 0.1/ 0.6 2 NONE
28/04 AM 4.2/ 4.7 -0.2/ 0.2 -0.2/ 0.2 2 NONE
BUZZARDS BAY - WOODS HOLE
MLLW CATEGORIES - MINOR 5.5 FT, MODERATE 7.0 FT, MAJOR 8.5 FT
MHHW CATEGORIES - MINOR 3.5 FT, MODERATE 5.0 FT, MAJOR 6.5 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/10 AM 3.0/ 3.5 1.0/ 1.5 0.2/ 0.7 1 NONE
25/10 PM 3.5/ 4.0 1.5/ 2.0 0.2/ 0.7 1-2 NONE
26/11 AM 2.8/ 3.4 0.9/ 1.4 0.1/ 0.6 1 NONE
26/11 PM 3.2/ 3.7 1.2/ 1.7 0.1/ 0.6 1 NONE
27/12 PM 2.7/ 3.2 0.8/ 1.3 0.1/ 0.6 1 NONE
28/12 AM 2.7/ 3.2 0.7/ 1.1 -0.2/ 0.2 1 NONE
WINGS NECK
MLLW CATEGORIES - MINOR 6.5 FT, MODERATE 9.0 FT, MAJOR 11.5 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 4.7 FT, MAJOR 7.2 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/10 AM 5.0/ 5.5 0.7/ 1.1 0.2/ 0.7 1 NONE
25/10 PM 5.7/ 6.2 1.4/ 1.9 0.2/ 0.8 1 NONE
26/11 AM 4.7/ 5.2 0.5/ 1.0 0.1/ 0.6 1 NONE
26/11 PM 5.2/ 5.7 1.0/ 1.5 0.1/ 0.6 1 NONE
27/11 AM 4.7/ 5.2 0.5/ 1.0 0.2/ 0.7 1 NONE
28/12 AM 4.7/ 5.2 0.4/ 0.9 -0.2/ 0.3 1 NONE
NANTUCKET HARBOR
MLLW CATEGORIES - MINOR 5.0 FT, MODERATE 6.5 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.4 FT, MODERATE 2.9 FT, MAJOR 4.4 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/02 PM 3.2/ 3.7 -0.5/ 0.0 0.1/ 0.6 2 NONE
26/02 AM 4.2/ 4.7 0.6/ 1.1 0.1/ 0.6 2 NONE
26/03 PM 3.2/ 3.7 -0.3/ 0.2 0.1/ 0.6 1-2 NONE
27/03 AM 4.0/ 4.5 0.4/ 0.9 0.1/ 0.6 2 NONE1
27/04 PM 3.2/ 3.7 -0.3/ 0.2 0.1/ 0.6 1-2 NONE
28/04 AM 3.5/ 4.0 -0.2/ 0.3 -0.2/ 0.2 1 NONE
NANTUCKET EAST COAST - EROSION IMPACTS
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/02 PM 3.7/ 4.2 -0.5/ 0.0 0.1/ 0.6 2 NONE
26/02 AM 4.6/ 5.1 0.5/ 1.0 0.1/ 0.6 2-3 NONE
26/03 PM 3.7/ 4.2 -0.3/ 0.2 0.1/ 0.6 2 NONE
27/03 AM 4.5/ 5.0 0.4/ 0.9 0.1/ 0.6 2 NONE
27/04 PM 3.7/ 4.2 -0.5/ 0.0 0.1/ 0.6 2-3 NONE
28/04 AM 4.0/ 4.5 -0.2/ 0.3 -0.2/ 0.2 2 NONE
NANTUCKET - MADAKET AREA EROSION IMPACTS
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
25/02 PM 2.6/ 3.1 1.2/ 1.7 0.1/ 0.6 3 NONE
26/02 AM 3.0/ 3.5 1.6/ 2.0 0.1/ 0.6 3 NONE
26/03 PM 2.6/ 3.1 1.2/ 1.7 0.1/ 0.6 2-3 NONE
27/03 AM 3.0/ 3.5 1.6/ 2.0 0.1/ 0.6 2-3 NONE
27/03 PM 2.6/ 3.1 1.2/ 1.7 0.1/ 0.6 3 NONE
28/04 AM 2.5/ 3.0 1.1/ 1.6 -0.2/ 0.2 3 NONE
$$
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON
YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON
YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTONWhat forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Jun 25, 3:15 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 25, 3:15 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Taunton MA 315 PM EDT Sun Jun 25 2017 .SYNOPSIS... Scattered showers and isolated thunderstorms will diminish early tonight. Additional upper level disturbances move across New England on Monday and Tuesday, bringing a few showers or isolated thunderstorm. Then a warming trend begins for the latter half of the week with a return to summer heat and humidity by Friday. A warm front may bring some showers Thursday with more showers and thunderstorms possible Friday and Saturday. A backdoor front may drop south into the region Saturday. && .NEAR TERM /THROUGH TONIGHT/... Lingering instability along with the right entrance region of the upper jet...this may support a few showers/tstms through the first hours of the night. Upper shortweave moving along the Canadian border moves off to the northeast tonight. The instability will diminish and the upper jet will shift southeast during the night, so expect any showers to end and skies clear. Clearing skies and light wind will allow some radiational cooling. With dew points in the 50s, expect min temps mainly in the 50s...except low 60s in some urban centers. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... Upper flow remains cyclonic. A weak shortwave moves through the flow and across New England on Monday. Temps aloft will be a couple of degrees cooler, with solar heating working on the surface temperatures. The resulting lapse rates should be favorable for a few showers/tstms. Mixing will again reach high, up to 800 mb or a little higher. Temps at that level, equivalent to 11C at 850 mb, will support max temps in the upper 70s and the low 80s. Convection will again diminish after sunset with clearing skies and light wind. With dew points in the 50s, expect min temps in the 50s and low 60s. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Highlights... * A few showers/isold t-storm possible Tue/Wed * Warming trend toward end of the week with return to summer heat/humidity by Fri * A few showers possible Thu with sct showers/t-storms Fri/Sat * Backdoor front possible Sat but low confidence Overview... Mid level trof will begin to exit the northeast Wed, followed by building heights as subtropical ridge builds over the western Atlantic. Polar jet will be in the vicinity of New Eng late in the week into the weekend which will leave us susceptible to weak shortwave passages and bouts of showers and t-storms. Temps starting out slightly below normal Tue then warming through the end of the week. Will have to watch a backdoor front for next Sat. Details... Tuesday and Wednesday... Fairly robust shortwave lifts NE from the Gt Lakes Tue with mid level trof moving into New Eng by Tue evening before exiting on Wed. Increasing dynamic forcing and 500 mb temps cooling to -18 to -20C will bring sct showers and isold t-storms to SNE Tue into Tue evening with best chance in the interior. ECMWF is showing a more amplified trof with a second shortwave rotating around and inducing a coastal low south of New Eng Tue night with area of rain for SE New Eng. This does not have support of other global models so we have discounted for now but something to watch in later forecasts. On Wed, mid level trof begins to exit the region but 500 mb temps around -21C through 18z before warming toward evening. Moisture is limited but can't rule out a few showers given the rather cold temps aloft. Temps mid/upper 70s Tue and a few degrees warmer on Wed. Thursday... Increasing warm advection pattern as warm front approaches from the SW will lead to increasing clouds. GFS and ECMWF differ on the positioning of the warm front which impacts sensible weather and temps. GFS lifts the front to the north with main focus for showers/t-storms to the north and west. ECMWF holds the front to the south with wetter and much cooler conditions. A low confidence forecast this far out so minimal changes were made to PoPs and temps and will have chc pops in the interior. Higher theta-e air and better instability remains to the west where best t-storm chances are. Gusty SW winds developing, especially in the coastal plain as low level jet develops. The risk for t-storms will increase Thu night as higher theta-e air moves in. Friday... Warm sector airmass with low level theta-e ridge axis across the region and decent instability so expect sct showers and t-storms developing. Difficult to pinpoint shear profiles this far out but it does appear the region will be on the southern edge of stronger deep layer shear so severe weather is possible. Temps should reach well into the 80s to near 90 degrees but cloud cover could have some impact. Very humid with dewpoints near 70. Saturday... Tricky forecast as we may be dealing with a backdoor front close to New Eng. Impossible to know where this front will be but there is potential for a sharp temp gradient across the region depending on where the front is located. Very warm/humid south of the front with temps well into the 80s but much cooler to the north of the boundary with 60s possible. It will all depend on where the front is. Continued risk for showers/t-storms, mainly south and west of the boundary. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Monday Night/...High confidence. Tonight... VFR. Evening showers and scattered thunderstorms, especially in Western and Central Mass, will diminish. Brief MVFR vsbys in any showers. Clearing skies overnight with light winds. Monday into Monday night... VFR. Daytime heating will develop cumulus clouds with bases 4000-5000 feet. These will lead to scattered showers and a few thunderstorms. Brief vsbys below 5 miles in any showers. Clouds and showers dissipate after sunset. KBOS Terminal...High confidence in TAF. KBDL Terminal...High confidence in TAF. Outlook /Tuesday through Friday/... Tuesday and Wednesday...High confidence. Mainly VFR. A few showers and isold t-storm possible Tue and still can't rule out a shower on Wed. Thursday...Moderate confidence. Mainly VFR with cigs lowering from NW to SE. Afternoon showers possible in the interior with showers/t-storms possible all SNE Thu night. Gusty SW winds developing, especially coastal plain. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Monday Night/...High confidence. High pressure offshore with west to southwest winds. Speeds should remain 20 knots or less. Seas have diminished, and should remain at 4 feet or less through the period. Outlook /Tuesday through Friday/... Tuesday and Wednesday...High confidence. Quiet boating weather with winds and seas below SCA. Gusts to 20 kt possible nearshore waters. Thursday...Moderate confidence. Increasing SW winds with gusts to 25+ kt likely, especially over nearshore waters. Building seas may reach 8 ft over southern waters Thu night. Chance of showers and thunderstorms Thursday night. && .TIDES/COASTAL FLOODING... High astronomical tides have peaked at most spots, but still at high levels for at least one more cycle. The overnight tide cycle will be the one of concern, with Boston reaching 12.2 feet after midnight tonight. Tidal departures will be around 0.3 to 0.4 feet along the Massachusetts East Coast. This means conditions will be high enough along the Mass East coast for at least some minor splashover at high tide. Subsequent high tides will be trending lower, and thus less of a risk for splashover concerns. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...WTB/KJC NEAR TERM...WTB/KJC SHORT TERM...WTB LONG TERM...KJC AVIATION...WTB/KJC MARINE...WTB/KJC TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 25, 3:26 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 326 PM EDT Sun Jun 25 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-261930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 326 PM EDT Sun Jun 25 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-261930- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 326 PM EDT Sun Jun 25 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:22 PM EDT | Small Craft Advisory for Hazardous Seas | BOX | 17 hr | |
| Jun 25, 5:34 PM EDT | Special Weather Statement | BOX | Plymouth | 26 min |
| Jun 25, 6:36 PM EDT | Special Weather Statement | BOX | Worcester | 39 min |
| Jun 25, 7:56 PM EDT | Special Weather Statement | BOX | Worcester | 49 min |
Nearby
Coastal Flood Statements in Massachusetts, 2017Every coastal flood statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.